# SDR UPS08B53479

- Difficulty date: January 8, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-400
- Aircraft serial: 26062
- Aircraft time: 67,758 hours, 11,796 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0175127
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:BCF STA 1160 LT TENSION TIE FRAME WEB 2EA FASTENER HOLE CRACKED MORE THAN 0.050", 6EA FASTENER HOLE CRACKED ABOUT 0.030".  REPAIRED CRACKED TENSION TIE FRAME WEB AS PER SRM 53-40-07.
